MathSciNet Relay Station
MathSciNet bibliographic data
MR493671 (58 #12649) 49F22 (58E15)
Taylor, Jean E. Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978), no. 4, 568–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement